# SDR FDEA200911284210

- Difficulty date: November 28, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458350
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-3 DOOR CUTOUT STR 25R IS CORRODED ON END AT BS 1140.  REMOVED CORROSION AND FOUND OUT OF LIMITS, CUT OUT DAMAGED STRINGER DIMS 14" LONG, FABRICATED STRINGER REPAIR, 1 STRINGER SPLICE, AND INSTALLED IAW SRM 51-10-6, 51-30-2, AND 53-10-3.
